# SDR 2012FA0000611

- Difficulty date: August 29, 2012
- Submitted: September 10, 2012
- Operation: General aviation
- Aircraft: N6095U
- Make and model: Snias AS350B2
- Aircraft serial: 2699
- Engine: Tmeca ARRIEL1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Part serial: 1094
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE MAKING A POPPING NOISE COMING FROM THE SPAR WHEN FLEXED.  FOUND BLADE SPAR CRACKED IN TWO PLACES, ONE APPORXIMATELY 48 MM OTBD FROM CENTER OF SPAR , 20 MM LONG FROM L/E TO CENTER OF SPAR ON TARGET BLADE AND ONE APPROX  51 MM LONG FROM L/E TO CENTER SPAR ON TARGET  BLADE  AND 1 APPROXIMATELY 51 MM OTBD FROM CENTER OF SPAR, 32 MM LONG FROM L/E TO CENTER OF SPAR, 32 MM LONG FROM L/E TO CENTER OF SPAR ON OPPOSITE BLADE.  COULD BE CAUSED TO AGE OF BLADE.  REPLACED THE ROTOR BLADE
